Alert archive / California / Fire Weather Watches in 2017

Fire Weather Watch 7, NWS Eureka, CA

August 30, 2017

NWS Eureka, CA issued this fire weather watch at Aug 30, 2017, 3:15 PM PDT. It took effect at Aug 31, 2017, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 30, 2017, 3:15 PM PDT (22:15 UTC)
In effect from
Aug 31, 2017, 5:00 PM PDT
Expired
Aug 31, 2017, 3:38 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted.

073 
WWUS86 KEKA 302215
RFWEKA

Urgent - Fire Weather Message
National Weather Service Eureka CA
315 PM PDT Wed Aug 30 2017

...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY NIGHT AND 
FRIDAY MORNING FOR DEL NORTE AND NORTHERN HUMBOLDT COUNTIES DUE TO
GUSTY OFFSHORE WINDS AND LOW HUMIDITY...

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN EASTERN  
MENDOCINO AND NORTHERN LAKE COUNTIES THURSDAY NIGHT THROUGH
SATURDAY MORNING...

.High pressure building in will bring drying offshore winds and 
hot temperatures. This will bring low afternoon RHs across the 
area and poor RH recoveries over the ridges through Monday. 

CAZ203-204-310615-
/O.UPG.KEKA.FW.A.0006.170901T0000Z-170901T1600Z/
/O.NEW.KEKA.FW.W.0007.170901T0000Z-170901T1600Z/
Upper Smith-Lower Middle Klamath-
315 PM PDT Wed Aug 30 2017

...RED FLAG WARNING IN EFFECT FROM 5 PM THURSDAY TO 9 AM PDT
FRIDAY...

The National Weather Service in Eureka has issued a Red Flag
Warning, which is in effect from 5 PM Thursday to 9 AM PDT
Friday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zones 203 and 204...encompassing
  inland Del Norte, northeastern Humboldt and western Siskiyou 
  counties.
 
* WIND...Northeast 12 to 20 mph sustained, with gusts to 25 mph 
  likely.

* HUMIDITY...Overnight recoveries of 15 to 25 percent, potentially
  lower in some locations. Single digit afternoon RH is possible
  as well.

* TIMING...Winds will increase overnight tonight and continue
  through Friday morning. Humidity will begin a substantial
  decrease through the day Thursday and remain very low through
  early next week. WORST COMBINATION OF WIND AND LOW HUMIDITY
  LIKELY THURSDAY NIGHT INTO FRIDAY MORNING.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ276-277-310615-
/O.NEW.KEKA.FW.A.0007.170901T0000Z-170902T1600Z/
Interior Mendocino-W Mendocino NF/E Mendocino Unit-
315 PM PDT Wed Aug 30 2017

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
SATURDAY MORNING ABOVE 1500 FEET...

The National Weather Service in Eureka has issued a Fire Weather
Watch, which is in effect from Thursday afternoon through
Saturday morning. 

* AFFECTED AREA...Fire weather zone 276 and 277 including eastern
  Mendocino county and northern Lake county.

* WIND...Easterly 5 to 10 kt Thursday night becoming northerly
  Friday afternoon and increasing to 10 to 20 mph with gusts to 25
  mph Friday night. 

* HUMIDITY...Overnight recoveries of 15 to 25 percent,
  potentially lower in some locations. 

* TIMING...Winds will increase overnight tonight and continue
  through Friday morning. Humidity will begin a substantial
  decrease through the day Thursday and remain very low through
  early next week. WORST COMBINATION OF WIND AND LOW HUMIDITY
  LIKELY FRIDAY NIGHT.

* IMPACTS...any fires that develop will likely spread rapidly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$


http://weather.gov/eureka
2 follow-up statements
149 
WWUS86 KEKA 310516
RFWEKA

Urgent - Fire Weather Message
National Weather Service Eureka CA
1016 PM PDT Wed Aug 30 2017

...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY NIGHT AND
FRIDAY MORNING FOR DEL NORTE AND NORTHERN HUMBOLDT COUNTIES DUE
TO GUSTY OFFSHORE WINDS AND LOW HUMIDITY...

...CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN EASTERN MENDOCINO
AND NORTHERN LAKE COUNTIES THURSDAY NIGHT THROUGH SATURDAY
MORNING...

.High pressure building in will bring drying offshore winds and
hot temperatures. This will bring low afternoon RHs across the
area and poor RH recoveries over the ridges through Monday.

CAZ203-204-311330-
/O.CON.KEKA.FW.W.0007.170901T0000Z-170901T1600Z/
Upper Smith-Lower Middle Klamath-
1016 PM PDT Wed Aug 30 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THURSDAY TO 9 AM
PDT FRIDAY...

* AFFECTED AREA...Fire weather zones 203 and 204...encompassing
  inland Del Norte, northeastern Humboldt and western Siskiyou 
  counties.

* WIND...Northeast 12 to 20 mph sustained, with gusts to 25 mph 
  likely.

* HUMIDITY...Overnight recoveries of 15 to 25 percent,
  potentially lower in some locations. Single digit afternoon 
  RH is possible as well. 

* TIMING...Winds will increase tonight and continue through 
  Friday morning. Humidity will begin a substantial decrease 
  through the day Thursday and remain very low through early next 
  week. WORST COMBINATION OF WIND AND LOW HUMIDITY LIKELY THURSDAY
  NIGHT INTO FRIDAY MORNING.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ276-277-311330-
/O.CON.KEKA.FW.A.0007.170901T0000Z-170902T1600Z/
Interior Mendocino-W Mendocino NF/E Mendocino Unit-
1016 PM PDT Wed Aug 30 2017

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH SATURDAY MORNING ABOVE 1500 FEET...

* AFFECTED AREA...Fire weather zone 276 and 277 including eastern
  Mendocino county and northern Lake county.

* WIND...Easterly 5 to 10 mph Thursday night becoming northerly 
  Friday afternoon and increasing to 10 to 20 mph with gusts to 25
  mph Friday night. 

* HUMIDITY...Overnight recoveries of 15 to 25 percent, 
  potentially lower in some locations.

* TIMING...Winds will increase overnight tonight and continue 
  through Friday morning. Humidity will begin a substantial 
  decrease through the day Thursday and remain very low through 
  early next week. WORST COMBINATION OF WIND AND LOW HUMIDITY 
  LIKELY FRIDAY NIGHT.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$


http://weather.gov/eureka
225 
WWUS86 KEKA 311038
RFWEKA

Urgent - Fire Weather Message
National Weather Service Eureka CA
338 AM PDT Thu Aug 31 2017

...CRITICAL FIRE WEATHER CONDITIONS LIKELY THURSDAY NIGHT AND
FRIDAY MORNING FOR ELEVATED TERRAIN AREA-WIDE DUE TO GUSTY 
OFFSHORE WINDS AND VERY LOW HUMIDITY...

...VERY HOT DRY CONDITIONS WILL LEAD TO AT LEAST ELEVATED FIRE 
WEATHER CONDITIONS AREA WIDE FRIDAY AND SATURDAY...

.High pressure building in will bring drying offshore winds
tonight, followed by an extended period of very hot and dry
conditions. Gusty offshore winds will increase this evening and
continue through the night at high elevations, and poor overnight
recoveries can be expected. Winds will weaken during the day
Friday, but critically hot and dry conditions will continue
through at least Monday morning. While winds Friday through Sunday
night are expected to be mostly weak, periods of critical fire
weather will be possible given the extreme dryness expected. 

CAZ276-277-311845-
/O.UPG.KEKA.FW.A.0007.170901T0000Z-170902T1600Z/
/O.EXA.KEKA.FW.W.0007.170901T0000Z-170901T1600Z/
Interior Mendocino-W Mendocino NF/E Mendocino Unit-
338 AM PDT Thu Aug 31 2017

...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
PDT FRIDAY...

The National Weather Service in Eureka has issued a Red Flag
Warning, which is in effect from 5 PM this afternoon to 9 AM PDT
Friday. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...High elevations of fire weather zones 211...212
  and 283...encompassing inland Humboldt and Trinity counties.

* WIND...East 10 to 15 mph sustained, with gusts to 20 mph 
  likely. 

* HUMIDITY...Overnight recoveries of 15 to 20 percent, potentially
  lower in some locations. Single digit afternoon RH likely as 
  well.

* TIMING...Gusty east winds will develop tonight and continue
  through Friday morning. Humidity will begin a substantial
  decrease through the day Thursday and remain critically low
  through early next week, both during the day and overnight.
  WORST COMBINATION OF WIND AND LOW HUMIDITY LIKELY THURSDAY NIGHT
  INTO FRIDAY MORNING...with additional periods of critical
  conditions possible through the weekend.

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ211-212-283-311845-
/O.EXA.KEKA.FW.W.0007.170901T0000Z-170901T1600Z/
Hoopa-Van Duzen/Mad River-Trinity-
338 AM PDT Thu Aug 31 2017

...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
PDT FRIDAY...

The National Weather Service in Eureka has issued a Red Flag
Warning, which is in effect from 5 PM this afternoon to 9 AM PDT
Friday. 

* AFFECTED AREA...High elevations of fire weather zones 211...212
  and 283...encompassing inland Humboldt and Trinity counties.

* WIND...Northeast 10 to 15 mph sustained, with gusts to 20 mph 
  likely.

* HUMIDITY...Overnight recoveries of 15 to 20 percent, potentially
  lower in some locations. Single digit afternoon RH likely as 
  well.

* TIMING...Winds will increase tonight and continue through Friday
  morning. Humidity will begin a substantial decrease through the
  day Thursday and remain very low through early next week, both
  during the day and overnight. WORST COMBINATION OF WIND AND LOW
  HUMIDITY LIKELY THURSDAY NIGHT INTO FRIDAY MORNING...with 
  additional periods of critical conditions possible through the 
  weekend. 

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

CAZ203-204-311845-
/O.CON.KEKA.FW.W.0007.170901T0000Z-170901T1600Z/
Upper Smith-Lower Middle Klamath-
338 AM PDT Thu Aug 31 2017

...RED FLAG WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM PDT FRIDAY...

* AFFECTED AREA...High elevations of 203 and 204...encompassing 
  inland Del Norte, northeastern Humboldt and western Siskiyou 
  counties. 

* WIND...Northeast 12 to 20 mph sustained, with gusts to 25 mph
  likely. 

* HUMIDITY...Overnight recoveries of 15 to 20 percent, 
  potentially lower in some locations. Single digit afternoon RH 
  is possible as well.

* TIMING...Winds will increase tonight and continue through Friday
  morning. Humidity will begin a substantial decrease through the
  day Thursday and remain very low through early next week, both
  during the day and overnight. WORST COMBINATION OF WIND AND LOW
  HUMIDITY LIKELY THURSDAY NIGHT INTO FRIDAY MORNING. 

* IMPACTS...Any fires that develop will likely spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$


http://weather.gov/eureka

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this fire weather watch went out at Aug 30, 5:07 AM PDT, 10 hours 8 minutes earlier.

Area forecast discussion, Aug 30, 5:07 AM PDT, 10 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
507 AM PDT Wed Aug 30 2017

.SYNOPSIS...After a modest reprieve today, very hot interior
temperatures are expected Thursday through Monday. Coastal
temperatures will be pleasantly warm and sunny for several days
as well, potentially reaching into the 70s Thursday through the
end of the weekend.

&&

.DISCUSSION...After a modest reprieve today, another round of
excessive to near-record heat is imminent for much of California
tomorrow through at least Monday. Temperatures this afternoon will
continue a very subdued "cooldown" that began yesterday thanks to
the passage of a weak upper level trough of low pressure and a
deepening marine layer. Near-coastal areas will see the most
significant relief, as the nearly 3000 foot marine layer will
bring cooler temperatures much farther inland than has been seen
over the past week. Temperatures today will likely reach near-
normal values throughout the area, perhaps slightly higher than
normal in eastern areas of Mendocino and Trinity counties. Marine
stratus will be slow to erode today, but sky cover improvement is
expected along the coast during the afternoon. Increasing
offshore winds and a shrinking marine layer places some
uncertainty on the extent of stratus that will return overnight
tonight, but it does appear that at the very least stratus and fog
will return to coastal areas of Humboldt and Mendocino counties.

From Thursday onward the heat returns as a building offshore ridge
of high pressure gradually moves inland and directly overhead
northern CA and southern OR. At its peak strength this ridge will
likely reach 500 mb heights of 5970 meters, and will be centered
almost directly above our heads. Inland temperatures will soar as
a result, reaching well into the triple digits for several days in
a row. While temperatures will be well above normal as early as
tomorrow, the worst of the heat is expected Friday and Saturday
when some locations will flirt with 115 degrees. Triple digit
heat is expected to last through at least Monday, with some
gradual, modest improvement expected Tuesday and beyond.
Overnight lows in the deeper valleys will provide some relief
thanks to efficient radiative cooling and cool air drainage, but
locations in the hills that are above the valley inversion will
see very little relief with lows only in the upper 60s to mid 70s.
Temperatures along the coast are also expected to be above normal
thanks to a westward-expanding thermal trough and corresponding
very shallow marine layer, although nobody should expect quite the
same level of heat as inland areas. Nonetheless, coastal towns
like Eureka and Crescent City are likely to climb into the 70s,
and maybe even near 80 degrees in some of the more inland
neighborhoods, with sunny skies for the most part. Stratus will
likely return at some point Monday.

By late in the weekend, the upper level ridge will shift eastward into
the Great Basin, placing California within a regime of deep
southeast flow that will persist through the middle of the week.
This will result in a gradual increase in monsoonal moisture
originating from the Baja California region, and chances for
thunderstorms will increase as a result. Given uncertainty
regarding the timing and quality of moisture return, thunderstorm
chances for any given day were maintained at just 20% slight
chances for interior mountains each day from Sunday afternoon
onwards. However, confidence is increasing that a favorable
convective pattern will materialize, one which may lead to
multiple days of activity extending into the middle of next week.
/BRC

.AVIATION...Marine stratus is forecast to persist along the coast
through this afternoon...with ceilings perhaps becoming
scattered- broken and rising above 1000 feet during the afternoon
hours. By tonight, offshore winds are forecast to develop in the
vicinity of KCEC. The resultant dry downslope airmass may aid in
precluding and/or breaking up stratus during the overnight hours.
Farther south at KACV, IFR ceilings will be probable throughout
the night. Elsewhere, VFR conditions are expected across all of
interior NWRN CA, with the exception of possible wildfire induced
valley haze occurring over portions of interior Del Norte and
Humboldt Counties.

&&

.MARINE...Model guidance indicates a tight surface pressure
gradient is present south of Cape Mendocino, which supports the
ongoing small craft advisory for the southern outer coastal
waters. Farther north, high pressure building over the
northeastern Pacific will yield strengthening northerly winds over
the northern outer waters...with gale force gusts becoming
increasingly probable Thursday afternoon through Friday. In
addition, steep seas from 8-12 feet will accompany the
strengthening winds. For these reasons, a gale watch has been
issued for marine zone 470. Elsewhere, steep seas to 7 feet may
spread across portions of marine zone 450 Thursday night, which
would necessitate a small craft advisory issuance during the next
24 hours. After Friday, the pressure gradient is forecast to
slacken during Saturday, with winds and seas subsequently
decreasing.

&&

.FIRE WEATHER...Overnight humidity recoveries were once again very
poor from the mid-slopes upward within a prominent thermal belt.
Fortunately some modest humidity improvement is expected today and
tonight thanks to slightly cooler (but still warm) temperatures
and a deeper marine layer likely to reach 2500 to 3000 feet in
depth. After this brief and modest improvement, attention then
turns to the return of offshore winds, very low humidity, and near
record heat. While each of these things is expected at various
points over the next several days, the potential overlap of all
three ingredients is somewhat complex and convoluted.

Gusty northeasterly offshore winds are expected to develop along
ridges overnight tonight and continue through Friday morning,
particularly in Del Norte county and southwest Oregon. Meanwhile,
critically low humidity is not expected to arrive until Thursday
along with the triple digit heat, both of which will last through
at least Sunday. At this point, the most critical overlap of
strong offshore winds and critically low humidity will likely take
place late Thursday afternoon through early Friday morning.
However, uncertainty is high regarding the potential humidity
improvement today, and some higher elevation locations may see
critical fire weather conditions as early as overnight tonight. A
Fire Weather Watch has been issued for Thursday evening through
Friday morning for interior Del Norte and northeastern Humboldt
counties, with the caveat that at least localized critical fire
weather conditions will be possible at various points between late
tonight and Sunday area-wide.

Thunderstorm chances will begin to increase Sunday and continue
through at least the middle of the week, with a high degree of
uncertainty regarding timing and coverage details at this time.
/BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Watch from Thursday afternoon through Monday
     evening for CAZ102-104>108-110>113.

     Fire Weather Watch from Thursday afternoon through Friday
     morning for CAZ203-204.

NORTHWEST CALIFORNIA COASTAL WATERS...Gale Watch from Thursday afternoon through Friday afternoon for
     PZZ470.

     Small Craft Advisory from 11 PM this evening to 3 PM PDT
     Thursday for PZZ470.

     Small Craft Advisory until 5 PM PDT Friday for PZZ475.

&&

Visit us at http://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka

For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.png
Hazardous weather outlook, Aug 30, 4:01 AM PDT, 11 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
401 AM PDT Wed Aug 30 2017

CAZ101-103-109-311115-
Coastal Del Norte-Northern Humboldt Coast-Mendocino Coast-
401 AM PDT Wed Aug 30 2017

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ104-106-108-110>113-311115-
Southwestern Humboldt-Southern Humboldt Interior-Southern Trinity-
Northwestern Mendocino Interior-Northeastern Mendocino Interior-
Southwestern Mendocino Interior-Southeastern Mendocino Interior-
401 AM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
MONDAY EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A prolonged period of excessive heat is expected Thursday through at
least Monday, with the hottest temperatures likely Friday and
Saturday when some valley locations may exceed 110 degrees. A
moderate to high risk of heat related illnesses will exist during
this time period.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ102-105-311115-
Del Norte Interior-Northern Humboldt Interior-
401 AM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
MONDAY EVENING...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Klamath and Trinity
River valleys.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A prolonged period of excessive heat is expected Thursday through at
least Monday, with the hottest temperatures likely Friday and
Saturday when some interior valley locations may exceed 110 degrees.
A moderate to high risk of heat related illnesses will exist during
this time period.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Klamath and Trinity
River valleys.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

CAZ107-311115-
Northern Trinity-
401 AM PDT Wed Aug 30 2017

...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
MONDAY EVENING...

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Trinity River
valley.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A prolonged period of excessive heat is expected Thursday through at
least Monday, with the hottest temperatures likely Friday and
Saturday when some interior valley locations may exceed 110 degrees.
A moderate to high risk of heat related illnesses will exist during
this time period.

Periodic episodes of smoke from nearby wildfires will continue to
impact parts of the region, particularly in the Trinity River
valley.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 2:48 AM PDTGale WatchEKA12 hr
Aug 30, 3:21 AM PDTFire Weather WatchEKA12 hr
Aug 30, 2:22 PM PDTGale WarningEKA37 hr
Aug 30, 2:35 PM PDTExcessive Heat WarningEKADel Norte, Humboldt, Mendocino, Trinity4 days
Aug 30, 3:15 PM PDTRed Flag WarningEKA42 hr

Nearby

Fire Weather Watches in California, 2017Every fire weather watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.